MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AC3 OPTIMUS IABP NA/EMEA; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC ARROW AC3 OPTIMUS IABP NA/EMEA; SYSTEM, BALLOON, INTRA-AORTIC
Catalog Number IAP-0700
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "while in or, once surgeons started to use bovi, lots of arterial pressure intereference despite being in ap trigger on the iabp." additional information reports "had perfusion use another iabp, it worked better, but perfusion noted similar response during use of bovi whenin ap trigger.Tagged other pump, perfusion has it in their pump room." no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).Returned for investigation was an ac3 front end board.Visual inspection of the front end board was performed and no abnormality was noted.The customer also provided videos for review.The videos show interference on the on the arterial pressure waveforms, which is consistent with the reported complaint.The front-end board was installed into a known good ac3 for functional testing.The pump was powered on with no abnormalities.A patient simulator was connected to the pump and pumping was initiated in autopilot.The front end board passed voltage check, bp transducer, and static ram memory.Performed ecg, ap signal and trigger checklist and passed.The pump was left to run for over 45 minutes without any alarms or errors.A device history record (dhr) review was conducted for the lot number/serial number with no relevant findings.The device passed all manufacturing specifications prior to release.The reported complaint for "lots of arterial pressure interference despite being in ap trigger on the iabp" is confirmed based on the submitted videos; however, the returned front end board passed visual and functional test specifications.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.This will be monitored for any developing trends.
 
Event or Problem Description
It was reported "while in operating room, once surgeons started to use bovi, lots of arterial pressure interference despite being in ap trigger on the iabp." additional information reports "had perfusion use another iabp, it worked better, but perfusion noted similar response during use of bovi when in ap trigger.Tagged other pump, perfusion has it in their pump room." no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".

Brand Name
ARROW AC3 OPTIMUS IABP NA/EMEA
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19226117
Report Number3010532612-2024-00297
Device Sequence Number8320806
Product Code DSP
UDI-Device Identifier30801902084966
UDI-Public30801902084966
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K162820
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberIAP-0700
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2024
Supplement Date Received by Manufacturer04/29/2024
Initial Report FDA Received Date05/01/2024
Supplement Report FDA Received Date05/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown